# SDR 07FDEA04774

- Difficulty date: November 13, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 52,020 hours, 36,979 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132MOD1
- Part serial: R00413
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH GEAR RETRACTED, WHEN WE WENT FROM FLAPS 5 TO FLAPS 2 GOT THE TAKEOFF WARNING HORN, WOULD ONLY EXTINGUISH BY REDUCING POWER.  ALSO GOT THE HORN WHEN WE WENT FROM FLAPS 25 TO FLAPS 30 AT LANDING.   R & R MLG ACCESSORY UNIT IAW MM 32-09-121-4 AND TESTED NORMALLY IAW MM 32-09-121-5. PERFORMED MLG MODULE ADJ/TEST MIN CHECKED OK IAW MM 32-09-122-5. ACCOMPLISHED NORMAL T/O WARNING SYS TESTS IAW MM 31-26-000-5. SUBSEQUENT TESTS NORM. VERIFIED WIRING OK TO SENSORS. RESISTANCES THRU THE SENSORS MATCH.
